# SDR N6WA20131226002

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 22,784 hours, 15,611 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT THRUST REVERSER CAUTION MESSAGE.  DEFERRED LT T/R IAW MEL 78-30-01.
